0141 781 6600
Cash & Carry
Lemsip Max Lemon Sachets
Lemsip
5sache 6 CASE
1154590
84 924
£4.79 39.5%
39.5%
 
Cash & Carry
Lemsip Max Lemon Sachets
Lemsip
5sache 6 CASE
1154590
84 924
£4.79 39.5%
Detail Information
Lemsip Max Cold & Flu Lemon 5 Sachets

Phenylephrine Hydrochloride, Paracetamol

Fever, Headaches, Body Aches, Blocked Nose, Sore Throat

Ingredients (per sachet): Paracetamol 1000mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains
Ingredients (per sachet): Phenylephrine hydrochloride 12.2mg, Action: Decongestant, Relief of... Blocked nose

  • Ingredients (per sachet): Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg
  • Also contains Ascorbic Acid (Vitamin C), Sucrose and Aspartame
Directions
How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
How much to take: Adults and children 12 and over: 1 sachet every 4-6 hours.
Do not exceed 4 sachets in 24 hours. Do not give to children under 12 years, except on medical advice.
Store below 25°C in a dry place.
  • Advisory: 12  Years
Manufacturer Address
Product Licence Holder:
Reckitt Benckiser Healthcare (UK) Limited,
Hull,
HU8 7DS.
Disclaimer:

Whilst every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website. If you have any queries, or you'd like advice, please contact the product manufacturer. Although product information is regularly updated, we are unable to accept liability for any incorrect information. This does not affect your statutory rights. This information is supplied for as is for personal use only, and may not be reproduced in any way without our prior written consent and without due acknowledgement.